# SDR ASAA0792264

- Difficulty date: November 15, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750315
- Condition: Cracked
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR SUPPORT INTERCOSTAL FOUND CRACKED AT BS 500K TO 500L LBL 21.  FLOOR SUPPORT INTERCOSTAL IN FWD CARGO AT BS 500K TO 500L LBL 21 REPLACED WITH MADE REPAIR PART IAW B737 900 SRM 51-40-02 AND 51-30-01.
